A trip time model for traffic flow on a semi-closed loop

Research output: Contribution to journalArticle

LanguageEnglish
Pages902-917
JournalMathematical and Computer Modelling
Volume52
Issue number5-6
DOIs
Publication statusPublished - Sep 2010

Cite this

@article{cb1453b68e634f60bd57e039863ac2f6,
title = "A trip time model for traffic flow on a semi-closed loop",
author = "M McCartney",
year = "2010",
month = "9",
doi = "10.1016/j.mcm.2010.05.022",
language = "English",
volume = "52",
pages = "902--917",
journal = "Mathematical and Computer Modelling",
issn = "0895-7177",
publisher = "Elsevier",
number = "5-6",

}

A trip time model for traffic flow on a semi-closed loop. / McCartney, M.

In: Mathematical and Computer Modelling, Vol. 52, No. 5-6, 09.2010, p. 902-917.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A trip time model for traffic flow on a semi-closed loop

AU - McCartney, M

PY - 2010/9

Y1 - 2010/9

U2 - 10.1016/j.mcm.2010.05.022

DO - 10.1016/j.mcm.2010.05.022

M3 - Article

VL - 52

SP - 902

EP - 917

JO - Mathematical and Computer Modelling

T2 - Mathematical and Computer Modelling

JF - Mathematical and Computer Modelling

SN - 0895-7177

IS - 5-6

ER -